# SDR 2004UALA00049

- Difficulty date: January 22, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 51,701 hours, 8,338 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTS ROW 15-17 BLINK ON AND OFF.  REPLACED M737 BATTERY ASSEMBLY.
